# SDR UIEA2018062501241

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,407 hours, 16,466 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Part number: W642204
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOT DUE TO HISTORY OF R1 WINDOW FAULTS. REMOVED AND REPLACED TERMINAL BLOCKS 324-1+2, REMOVED AND REPLACED PINS AT TB 324 FOR WIRES W624-204, W624-205, AND 216 DUE TO CORROSION, WORK PERFORMED IAW SWPM CHP 20, OPS CHECK GOOD IAW AMM 30-41-00 PER 124.
